Mathematische Zeitschrift

, Volume 254, Issue 2, pp 433–437 | Cite as

Addendum to ``Strong Hardy–Littlewood theorems for analytic functions and mappings of finite distortion''

Article

Keywords

Analytic functions harmonic functions Lipschitz spaces 

Mathematics Subject Classification (1991)

30C65 30D50 30D55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dyakonov, K.M.: Equivalent norms on Lipschitz-type spaces of holomorphic functions. Acta Math. 178, 143–167 (1997)MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Dyakonov, K.M.: Strong Hardy–Littlewood theorems for analytic functions and mappings of finite distortion. Math. Z. 249, 597–611 (2005)MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Pavlović, M.: Remarks on L p-oscillation of the modulus of a holomorphic function, preprint.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain
  2. 2.Steklov Institute of MathematicsSt.Petersburg Branch (POMI)St.PetersburgRussia

Personalised recommendations